# SDR SWIA2019110446634

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 43,137 hours, 36,544 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE OUTBD LEADING EDGE IS CHAFFED.   (C-CHECK) RO: 11/1/2019 LH INBD FLAP VANE OTBD LEADING EDGE IS FOUND TO BE OUT OF LIMITS AND REPLACED WITH NEW.
